RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2020, Volume 32, Issue 1, Pages 94–120 (Mi aa1684)  

Research Papers

On Cayley representations of finite graphs over Abelian $p$‑groups

G. K. Ryabovab

a Novosibirsk State University
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Funding Agency Grant Number
Russian Foundation for Basic Research 18-31-00051


Full text: PDF file (352 kB)
First page: PDF file
References: PDF file   HTML file
Received: 03.03.2019

Citation: G. K. Ryabov, “On Cayley representations of finite graphs over Abelian $p$‑groups”, Algebra i Analiz, 32:1 (2020), 94–120

Citation in format AMSBIB
\Bibitem{Rya20}
\by G.~K.~Ryabov
\paper On Cayley representations of finite graphs over Abelian $p$\nobreakdash-groups
\jour Algebra i Analiz
\yr 2020
\vol 32
\issue 1
\pages 94--120
\mathnet{http://mi.mathnet.ru/aa1684}


Linking options:
  • http://mi.mathnet.ru/eng/aa1684
  • http://mi.mathnet.ru/eng/aa/v32/i1/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:31
    References:2
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020